# SDR DALA2016110408257

- Difficulty date: November 3, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 64,410 hours, 47,114 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON RH HORIZONTAL STABILIZER UPPER SKIN BARREL NUT HOLES NR 3 AND 26 AT HSS XH =27.  THE REPAIR FOR BARREL NUT HOLE 3 WAS PERFORMED IAW ER/A 551695-14 REV ORIG. AND FOR BARREL NUT HOLES 26 WAS PERFORMED IAW ER/A 551696-14 REV ORIG.
